You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Expansion of the Confluent Hypergeometric Function in Series of Bessel Functions
Yudell L. Luke
Mathematical Tables and Other Aids to Computation
Vol. 13, No. 68 (Oct., 1959), pp. 261-271
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2002799
Page Count: 11
You can always find the topics here!Topics: Mathematical integrals, Bessel functions, Hypergeometric functions, Series expansion, Mathematical independent variables, Mathematical functions, Gamma function, Sine function, Taylor series, Error function
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Mathematical Tables and Other Aids to Computation © 1959 American Mathematical Society